MAUDE Adverse Event Report: ARTHREX INC. SCREW, CORTICAL; PLATE, FIXATION, BONE

ARTHREX INC. SCREW, CORTICAL; PLATE, FIXATION, BONE
Catalog Number AR-13380-38
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is one of seven submissions from the same single event.The others are cc126231-line 208645-00392, cc126231-line 210798-00393, cc126231-line 210801-00394, cc126231-line 210802-00395, cc126231-line 210803-00396 and cc126231-line 210805-00398.Device history record review revealed nothing relevant to this event.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.This is the first complaint of this type for this part/lot combination.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that on (b)(6) 2017, the patient underwent a distal femoral osteotomy procedure where the following devices were implanted: cortical screw, ar-13380-34 (lot: 10140529, line 208645), ar-13110r-01 (lot: 10129525, line 210798), ar-13370-1 (lot: m16906p016, line 210799), ar-13370-2 (lot: m16914c015, line 210800), ar-13280-55 (lot: 10122391, line 210801), ar-13380-44 (lot: 10124044, line 210802) ar-13380-46, (lot: 10084866, line 210803), ar-13380-38 (lot: 10136981, line 210804), and, ar-13880-36 (lot: 10136979, line 210805) into the patient's femur.During the procedure, an ap x-ray was taken with no indications of any abnormalities.On (b)(6) 2017, the patient came in for a post-op check-up where a lateral x-ray was taken showing a fracture in the patient's femur.The patient has not experienced any pain or discomfort.The surgeon is going to keep the patient non-weight bearing for a few more weeks.Patient is a female.

Brand Name
SCREW, CORTICAL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6975632
Report Number1220246-2017-00397
Device Sequence Number900074
Product Code HRS
UDI-Device Identifier00888867011540
UDI-Public00888867011540
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K032187
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Catalogue NumberAR-13380-38
Device Lot Number10136981
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2017
Initial Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;